# SDR CALA2024032700882

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 95,145 hours, 20,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP AERODYNAMIC RUBBER SEAL DEPARTED AIRCRAFT. SEAL MEASURES 39.4 INCHES IN LENGHT.  INSPECTED AND FOUND SEAL TO BE MISSING FROM A/C. INSTALLED NEW AERODYNAMIC SEAL ON LEFT WING FLAP INBOARD TRACK REF AMM 27-51-00.
